# SDR 97ZZZX4580

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold Assy
- Condition: Defective
- Location: Hydraulic System
- Part time: 5,060 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE 'HYDRAULIC PRESSURE' LIGHT WOULD NOT EXTINGUISH WHEN THE LANDING GEAR WAS RETRACTED.  RED TRANSIT LIGHT EXTINGUISHED.  GEAR CYCLED 5 TIMES IN THE AIR WITH NO CHANGE.  AIRCRAFT RETURNED TO STATION.  AIRCRAFT PLACED ON JACKS.  GEAR CYCLED 5 TIMES.  COULD NOT DUPLICATE DISCREPANCY.  HYDRAULIC PRESSURE SWITCH, P/N 9910287-10, REPLACED.  GEAR CYCLED 12 TIMES, NO DISCREPANCIES.  AIRCRAFT TEST FLOWN.  'HYDRAULIC PRESSURE' LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO STATION.  HYDRAULIC MANIFOLD ASSEMBLY REPLACED.  GEAR CYCLED 6 TIMES.  AIRCRAFT TEST FLOWN AND RELEASED FOR FLIGHT.  SUSPECT MANIFOLD ASSEMBLY, P/N 9910188-1, LEAKING INTERNALLY.
